# SDR GTIA2017070202037

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 13,256 hours, 6,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1  CYLINDER ACCUMULATOR PRESSURES LOW.. SERVICED THE L1 DOOR DAMPNING EMERGENCY CYLINDER IAW AMM 52-22-00, LEAK & OPS CHECKED GOOD. NO DEFECTS NOTED.
